# SDR UPS02839328

- Difficulty date: August 23, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 71,399 hours, 47,562 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STA 1660 LONG 24L IS CORRODED BEYOND LIMITS.  REMOVED, FABRICATED AND REPLACED LONGERON IAW SRM 53-4-1 FIG 43, AND 53-2-2 FIG 8.
